# SDR AUS20020288

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg
- Part time: 7,583 cycles
- Component: Nose/Tail Landi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NLG TRUNNION CRACKED. FOUND DURING INSPECTION IAW SBCQB00-3.
